Journal of the Mathematical Society of Japan

Über den Kommutator der Matrizen

Kenjiro SHODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 1 (1951), 78-81.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734951

Digital Object Identifier
doi:10.2969/jmsj/00310078

Mathematical Reviews number (MathSciNet)
MR0044492

Zentralblatt MATH identifier
0045.15402

Subjects
Primary: 09.0X

Citation

SHODA, Kenjiro. Über den Kommutator der Matrizen. J. Math. Soc. Japan 3 (1951), no. 1, 78--81. doi:10.2969/jmsj/00310078. https://projecteuclid.org/euclid.jmsj/1261734951


Export citation